MAUDE Adverse Event Report: AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL-FTM

AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL-FTM
Model Number CMCV-009-LRG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 10/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No sample was returned for evaluation.Manufacturing review of the referenced lot number and respective device history record was conducted on 18-oct-2021, showing that all units were quality released on 18-aug-2021 having met all internal qc acceptance requirements.There were no non-conformances associated with the manufacturing lot during the final packaging.Sterile subassembly lot m21e1186 (prt-20679-03) was also reviewed for potential issues impacting the quality of this product.This subassembly lot was released to component inventory on 18-jun-2021 having met all quality requirements including product sterility testing following eo sterilization, as well as internal bioburden and product pyrogen (lal) testing requirements.In lieu of a request for the oem supplier for a dhr review of the ecm material lots, it is noted that aziyo processes the non-sterile envelope materials by cutting, suturing, packaging, and sterilizing.It is also noted that per the instructions for use (ifu - art-20828a) provided with the finished cangaroo envelope device, "hematoma" is listed as a potential complication associated with this procedure and device usage.
 
Event or Problem Description
Email from clinical research manager regarding a patient who had the removal of complete cardiovascular implantable electronic device (cied) system, including the aziyo cangaroo device on (b)(4) 2021.It was removed due to a left-sided pocket hematoma and a recent history of infection in previous right-sided pocket, without indication of infection of current site.On (b)(6) 2021, he went to the emergency department due to left pocket draining sanguineous drainage and slightly dehisced opening.He was placed on vancomycin/cefepime iv.Drainage changed from sanguineous to serous, no purulence.Patient was afebrile throughout hospital stay with one exception in emergency department of 100.5 degrees fahrenheit.On (b)(6) 2021, device was explanted.

Brand Name
CANGAROO ENVELOPE
Common Device Name
MESH, SURGICAL-FTM
Manufacturer (Section D)
AZIYO BIOLOGICS, INC.
1100 old ellis road
ste 1200
roswell GA 30076
Manufacturer (Section G)
AZIYO BIOLOGICS, INC.
1100 old ellis road
ste 1200
roswell GA 30076
Manufacturer Contact
michael hennick
1100 old ellis road
ste 1200
roswell, GA 30076
MDR Report Key12770641
Report Number3005619880-2021-00042
Device Sequence Number14288595
Product Code FTM
UDI-Device Identifier00859389005065
UDI-Public00859389005065
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K201313
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/15/2023
Device Model NumberCMCV-009-LRG
Device Lot NumberM21H1308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Initial Report FDA Received Date11/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PACER CRT-P MRI MULTI-POINT RF-QUADRA ALLURE 3562
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexMale
Patient Weight93 KG